# SDR AALA20150323005

- Difficulty date: March 21, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 42,306 hours, 17,387 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Condition: Faulty
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT WAS NOT OVERWEIGHT.  WHILE CONFIGURING FOR LANDING, FLAPS DEPLOYED INTO AN ASYMMETRY CONDITION.  WHEN SELECTING FLAPS 2 FROM FLAPS 1 TE FLAPS WERE STUCK BETWEEN 1 & 2.  WHILE TAXIING IN, FLAPS MOVED TO A SYMMETRIC POSITION.  REPLACED RT OTBD FLAP POSITION TRANSMITTER IAW MM 27-58-01.  SYS CHECKED NORMAL.  ALSO REF SDR AALA20150322002.
